# SDR JJBA20190504005

- Difficulty date: May 4, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 37,791 hours, 23,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Loose
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R SERVICE DOOR EXT EMERGENCY LIGHT. OPS CHECK FAILED. AFTER FURTHER TROUBLESHOOTING FOUND CONTACTOR ON THE LIGHT ASSY LOOSE. LIGHT ASSY REQUIRES REPLACEMENT. REMOVED LIGHT ASSY TO FOM. REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT ASSY. OPS CHECK SAT.
